×

Found 34 Documents (Results 1–34)

100
MathJax

On the analogue of the Isidori relative degree definition for linear dynamical MIMO systems. (English) Zbl 1301.93077

Dokl. Math. 89, No. 1, 128-133 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 2, 152-157 (2014).
MSC:  93C05 93C55 34H05
PDF BibTeX XML Cite
Full Text: DOI

Functional dependence between gas dynamics conservation laws corresponding to separation of variables. (English) Zbl 1304.35569

Dokl. Math. 89, No. 1, 124-127 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 6, 547-550 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Double plasmon resonance in the field of evanescent waves. (English) Zbl 1297.35226

Dokl. Math. 89, No. 1, 119-123 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 6, 542-546 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A study of the global asymptotic stability of a one-parameter family of systems. (English) Zbl 1301.34073

Dokl. Math. 89, No. 1, 110-111 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 6, 531-532 (2014).
MSC:  34D23
PDF BibTeX XML Cite
Full Text: DOI

First integrals of difference equations which do not possess a variational formulation. (English) Zbl 1297.39011

Dokl. Math. 89, No. 1, 106-109 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 6, 527-530 (2014).
MSC:  39A12 39A10 34A26
PDF BibTeX XML Cite
Full Text: DOI arXiv

A class of linear integral equations of the first kind with two independent variables. (English) Zbl 1297.45001

Dokl. Math. 89, No. 1, 98-102 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 5, 518-522 (2014).
MSC:  45A05
PDF BibTeX XML Cite
Full Text: DOI

Regular attractors of autonomous and nonautonomous dynamical systems. (English) Zbl 1307.37012

Dokl. Math. 89, No. 1, 92-97 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 5, 512-517 (2014).
MSC:  37C60 37C70 70K60
PDF BibTeX XML Cite
Full Text: DOI

Nowhere monotone singular functions in problems of finite control of distributed systems. (English. Russian original) Zbl 1305.26013

Dokl. Math. 89, No. 1, 84-87 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 5, 503-506 (2014).
MSC:  26A27 26A30 93C20
PDF BibTeX XML Cite
Full Text: DOI

Construction of economic discrete models in problems of plate theory. (English. Russian original) Zbl 1307.35296

Dokl. Math. 89, No. 1, 80-83 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 4, 392-395 (2014).
MSC:  35Q74 74K20
PDF BibTeX XML Cite
Full Text: DOI

On graphs in which all neighborhoods of vertices are locally pseudocyclic graphs. (English. Russian original) Zbl 1305.05238

Dokl. Math. 89, No. 1, 76-79 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 4, 387-391 (2014).
MSC:  05E30 05C12
PDF BibTeX XML Cite
Full Text: DOI

The role of perturbations in the Cauchy problem for equations with a Fredholm operator multiplying the derivative. (English. Russian original) Zbl 1302.34095

Dokl. Math. 89, No. 1, 72-75 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 4, 383-386 (2014).
MSC:  34G10 34E10 34A09
PDF BibTeX XML Cite
Full Text: DOI

Feynman, Wigner, and Hamiltonian structures describing the dynamics of open quantum systems. (English. Russian original) Zbl 1295.81097

Dokl. Math. 89, No. 1, 68-71 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 4, 379-382 (2014).
MSC:  81S22 81Q93
PDF BibTeX XML Cite
Full Text: DOI arXiv

Attractors and repellers near generic elliptic points of reversible maps. (English. Russian original) Zbl 1301.37013

Dokl. Math. 89, No. 1, 65-67 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 4, 375-378 (2014).
MSC:  37C70 35J40
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the index of nonlocal elliptic operators associated with fibrations. (English. Russian original) Zbl 1296.35228

Dokl. Math. 89, No. 1, 61-64 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 3, 270-273 (2014).
MSC:  35S30 35R01 35R09
PDF BibTeX XML Cite
Full Text: DOI

An improvement of the Frankl-Wilson theorem on the number of edges in a hypergraph with forbidden intersections of edges. (English. Russian original) Zbl 1306.05108

Dokl. Math. 89, No. 1, 59-60 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 3, 268-269 (2014).
MSC:  05C35 05C65
PDF BibTeX XML Cite
Full Text: DOI

Self-intersection local times for Gaussian processes in the plane. (English. Russian original) Zbl 1312.60037

Dokl. Math. 89, No. 1, 54-56 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 3, 262-264 (2014).
MSC:  60G15 60J55
PDF BibTeX XML Cite
Full Text: DOI

Regularization method for searching for an equilibrium point in two-person saddle-point games with approximate input data. (English. Russian original) Zbl 1306.91004

Dokl. Math. 89, No. 1, 49-53 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 3, 257-261 (2014).
MSC:  91A05 90B40
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of strongly regular graph with parameters \((96, 60, 38, 36)\). (English. Russian original) Zbl 1301.05371

Dokl. Math. 89, No. 1, 45-48 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 3, 253-256 (2014).
MSC:  05E30 05C60
PDF BibTeX XML Cite
Full Text: DOI

Interpolation problem in kernels of operators generated by generalized Bargmann-Fock spaces. (English. Russian original) Zbl 1295.30064

Dokl. Math. 89, No. 1, 42-44 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 2, 149-151 (2014).
MSC:  30D30 30H20 30H99
PDF BibTeX XML Cite
Full Text: DOI

Amply regular graphs whose local subgraphs are pseudogeometric graphs for \(pG_{s - 3}(s, t)\). (English. Russian original) Zbl 1304.05035

Dokl. Math. 89, No. 1, 38-41 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 2, 145-148 (2014).
MSC:  05C12 05E30
PDF BibTeX XML Cite
Full Text: DOI

Spectral analysis and representations of solutions to abstract integrodifferential equations. (English) Zbl 1294.45007

Dokl. Math. 89, No. 1, 34-37 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 2, 141-144 (2014).
MSC:  45N05 45J05
PDF BibTeX XML Cite
Full Text: DOI

Approximation of solutions with singularities of various types for linear ill-posed problems. (English) Zbl 1302.47018

Dokl. Math. 89, No. 1, 30-33 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 2, 137-140 (2014).
MSC:  47A52 35R25 35R30
PDF BibTeX XML Cite
Full Text: DOI

Homogenization for the \(p\)-Laplace operator and nonlinear Robin boundary conditions in perforated media along \((n - 1)\)-dimensional manifolds. (English) Zbl 1305.35136

Dokl. Math. 89, No. 1, 11-15 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 1, 18-22 (2014).
MSC:  35Q74 35J05 74Q05
PDF BibTeX XML Cite
Full Text: DOI

Functional differential operators with involution and Dirac operators with periodic boundary conditions. (English) Zbl 1307.34104

Dokl. Math. 89, No. 1, 8-10 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 1, 15-17 (2014).
MSC:  34K08
PDF BibTeX XML Cite
Full Text: DOI

On the distributions of smooth functions on infinite-dimensional spaces with measures. (English) Zbl 1305.60009

Dokl. Math. 89, No. 1, 5-7 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 1, 11-14 (2014).
MSC:  60B05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification